Couches limites pour des problèmes mixtes hyperboliques
Séminaire Équations aux dérivées partielles (Polytechnique), (1993-1994), Talk no. 17, 16 p.
@article{SEDP_1993-1994____A18_0,
     author = {Gues, O.},
     title = {Couches limites pour des probl\`emes mixtes hyperboliques},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     note = {talk:17},
     mrnumber = {1300913},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1993-1994____A18_0}
}
Gues, O. Couches limites pour des problèmes mixtes hyperboliques. Séminaire Équations aux dérivées partielles (Polytechnique),  (1993-1994), Talk no. 17, 16 p. http://www.numdam.org/item/SEDP_1993-1994____A18_0/

[Ba]-C Bardos, Problèmes aux limites pour les équations du premier ordre, Ann. Sci. Ecol. Norm. Sup. 3, (1970), 185-233. | Numdam | MR 274925 | Zbl 0202.36903

[BBB]-C. Bardos, D. Brézis, H. Brézis, Perturbations singulières et prolongements maximaux d'opérateurs positifs, Arch. Rational Mech. Anal. 53, (1973), 69-100. | MR 348247 | Zbl 0281.47028

[BR]-C. Bardos, J. Rauch, Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer. Math. Soc., 270, (1982), 377-408. | MR 645322 | Zbl 0485.35010

[Bé] -M. Bézard, Problème aux limites pour le système de Vlasov-Maxwell, exposé N.4, séminaire Equations aux Dérivées Partielles de l'Ecole Polytechnique, 1992-93, et preprint n.1029, Ecole Polytechnique, 1992. | Numdam | MR 1240545

[F]-K.O. Friedrichs, Symmetric positive systems of differential equations, Comm. Pure Appl. Math.7, (1954), 345-392. | MR 62932 | Zbl 0059.08902

[G1] -O Guès, Article en préparation.

[G2]-O Guès, Prolème mixte hyperbolique quasilinéaire caractéristique, Comm. Part. Diff. Equa., 15 (5), (1990), 595-645. | MR 1070840 | Zbl 0712.35061

[I] -A.M. Il'In, Matching of asymptotic expansions of solutions of boundary value problems, Translations of Mathematical Monographs, vol 102, Amer. Math. Soc., Providence, R. I., 1992. | MR 1182791 | Zbl 0754.34002

[JR]-J.-L. Joly, J. Rauch, Justification of multidimensional single phase semilinear geometric optics, Trans. Amer. Math. Soc. 330, (1992), 599-624. | MR 1073774 | Zbl 0771.35010

[Ka]-T. Kato, Nonstationary flows of viscous and ideal fluids in R3, J. Funct. Anal., 9, (1972),296-305. | MR 481652 | Zbl 0229.76018

[KL]-H-O. Kreiss, J. Lorenz, Initial boundary value problems and the Navier-Stokes equations, Pure and Applied Mathematics, vol. 136, Academic Press, London, 1989. | MR 998379 | Zbl 0689.35001

[KM]-S Klainerman, A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math., 34 (1981), 481-524. | MR 615627 | Zbl 0476.76068

[Lev]-N Levinson, The first boundary value problem for εΔu + A(x, y)ux + B(x,y)uy + C(x, y)u = D(x, y) for small ε, Ann. Math. 5, (1950), 428-445. | Zbl 0036.06801

[L] -J-L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lecture Notes in Math., N. 323, Springer-Verlag, 1973. | MR 600331 | Zbl 0268.49001

[LP]-P Lax, R. Philips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math., 13, (1960), 427-455. | MR 118949 | Zbl 0094.07502

[LSU]-O.A. Ladyzhenskaya, V.A. Solonnikov, N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Moscou 1967, et Trans. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, RI, 1968. | MR 241822 | Zbl 0174.15403

[O]-O. Oleinik, Linear equations of second order, Mat. Sb. 69, (1966), 111-140, et Amer. Math. Soc. Transl. Sries 2, 65, (1967), 167-200. | MR 193383

[R]-J Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer. Math. Soc. 291, (1985), 167-185. | MR 797053 | Zbl 0549.35099

[RR]-J. Rauch, M. Reed, Bounded, stratified, and striated solutions of hyperbolic systems, Nonlinear Partial Differential Equations and their Applications, vol.9, Pitman Res. Notes in Math., 181, Longman Scientific and Technical, Harlow, (1988), 334-351. | MR 992654 | Zbl 0695.35124

[VL1]-M.I. Vishik, L.A. Lyusternik, Asymptotic behavior of solutions of linear differential equations with large or quickly changing coefficients and boundary condition, Russian Math. Surveys 4, (1960), 23-92. | Zbl 0098.06501

[VL2] -M.I. Vishik, L.A. Lyusternik, Regular degeneration and boundary layers for linear differential equations with small parameter, Uspek. Math. Nauk. 12 (1957), 3-122, Amer. Math. Soc. Transl. (2) 20 (1962), 239-264. | MR 136861 | Zbl 0122.32402